W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT361414 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2025, during an endovascular procedure for treatment of a zone 9 infrarenal aortic aneurysm post deployment of a gore® excluder® conformable aaa endoprostheses.When withdrawing the device delivery catheter from the patient, it was reported that the leading olive became detached from the delivery catheter.It is believed the device delivery catheter may have gotten hung up on the valve of the sheath, causing it to break off inside the sheath.The procedure was completed with no adverse event to the patient and good results.The device delivery catheter will be returned to gore for evaluation.There had been no issues during deployment with advancement of the device.The patient tolerated the procedure.
Additional Manufacturer Narrative
H2, h6: additional information.The reported device failure mode, separation of the leading tip of the delivery catheter during withdrawal through the sheath after successful device deployment, was confirmed through evaluation of the returned device.Observations made during evaluation of the returned device indicate the inner member was only partially inserted into the leading tip during assembly bonding.Partial insertion of the inner member during bonding likely caused an insufficient leading tip bond.The cause for the confirmed separation of the leading tip of the delivery catheter is attributed to a manufacturing deficiency, and this occurrence is being further investigated by gore.